# SDR REXA2012053100806

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 19,806 hours, 17,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECONED FLOOR TRACK EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY PACK IAW AMM 33-51-04.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
